Alert archive / New Jersey / Areal Flood Advisories in 2011

Areal Flood Advisory 76, NWS Philadelphia/Mount Holly

July 8, 2011Bucks County, Pennsylvania; 10 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 8, 2011, 5:33 PM EDT for Bucks County, Pennsylvania; 10 counties in New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 5:33 PM EDT (21:33 UTC)
Expired
Jul 8, 2011, 8:30 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WGUS81 KPHI 082133
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT FRI JUL 8 2011

NJC001-005-007-011-015-021-023-025-029-033-PAC017-090030-
/O.NEW.KPHI.FA.Y.0076.110708T2133Z-110709T0030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-CAMDEN NJ-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
BUCKS PA-MONMOUTH NJ-OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
533 PM EDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
  CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHERN MERCER COUNTY IN CENTRAL NEW JERSEY...
  SOUTHEASTERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  WESTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  WESTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 830 PM EDT

* AT 532 PM EDT THE THUNDERSTORMS THAT PROMPTED ADVISORIES 
  FARTHER TO THE WEST ARE STARTING TO EDGE EAST. HOURLY RAINFALL
  AMOUNTS OF AN INCH OR TWO WITHIN AN HOUR ARE LIKELY WITH
  THE STRONGER STORMS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4016 7419 3963 7443 3921 7505 3917 7514
      3923 7518 3929 7527 3929 7532 3934 7535
      3940 7546 3983 7472 4025 7486 4030 7478
      4030 7447 4045 7423 4046 7413

$$

TFG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 8, 5:23 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 8, 5:23 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT FRI JUL 8 2011

.SYNOPSIS...
LOW PRESSURE IN EASTERN MARYLAND WILL MOVE OUT TO SEA OVERNIGHT
ENDING THIS WIDESPREAD EPISODE OF HEAVY SHOWERS AND THUNDERSTORMS.
HIGH PRESSURE WILL BUILD INTO OUR AREA DURING SATURDAY AND BE
OVER THE REGION SUNDAY AND INTO MONDAY. ANOTHER FRONT MAY BRING
MORE UNSETTLED CONDITIONS TO THE REGION LATER MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
EXPANDED FFA TO COVER ONGOING FLOODING IN MONROE COUNTY AND DEVELOPING
FLOODING IN SUSSEX COUNTY NJ. RUNOFF FLOODING MAY TAKE SEVERAL HOURS
TO SUBSIDE AFTER THE RAIN QUITS THIS EVENING.

SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE CWA UNTIL
900 PM.

WILL TRY AND CANCEL A PORTION OF THE SEVERE THUNDERSTORM WATCH AT
555 PM.

PATCHY FOG WILL DEVELOP LATE TONIGHT ONCE THE RAINS END AND SKY
COVER BEGINS TO BREAK UP A BIT. FOG WAS NOT INCLUDED IN THE GRIDS
ATTM...SINCE THERE IS ALREADY PLENTY OF WORDINESS WITH THE
SVR/FLOOD WORDING ALREADY IN THERE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE LAST OF THE CLOUDS AND SCATTERED SHOWERS ASSOCIATED WITH THE
FRONT AND LOW PRESSURE AREAS FROM THE NEAR TERM WILL BE PASSING
OFF THE COAST SAT MORNING. LOW CHC POPS AND A FEW CLOUDS ARE STILL
IN THE GRIDS FOR THE MORNING AREAS ACROSS ERN DELAWARE AND THE SRN
COASTAL WATERS.

HIGH PRESSURE WILL BUILD IN SAT AND REMAIN INTO MONDAY. A DRY
FORECAST IS EXPECTED WITH MAINLY CLR SKIES. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE LOWER HUMIDITY VALUES WILL MAKE
THINGS COMFORTABLE. SAT NIGHT WILL BE COOL WITH LOWS IN 50S ACROSS
THE NORTHERN AREAS AND LOW TO MID 60S IN MOST OTHER AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MODELS HAVE BEEN PRETTY CONSISTENT THAT THE FLAT HEAT RIDGE OVER
THE EASTERN CONUS WILL RETROGRADE SLIGHTLY TO THE SOUTHWEST. AFTER
THE 500MB TROF PASSES, A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD
INTO THE NORTHEASTERN CONUS.

THERE REMAINS DIFFERENCES AS TO HOW ROBUST THE CONVECTION WILL BE
WITH THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. TODAY THE
TIMING LOOKS SLIGHTLY BETTER FOR A MORE ACTIVE TUESDAY. WE OPTED FOR
POPS CLOSER TO THE GFS VS WHAT WOULD BE INFERRED USING THE ECMWF.
AFTER THE FRONT CLEARS THE REGION, OUR CWA SHOULD HAVE A COUPLE OF
DAYS WITH QUITE PLEASANT DEW POINTS. THERE ARE DIFFERENCES AS TO HOW
COOL IT WILL GET, ALTHOUGH THE GAPS ARE SMALLER THAN YESTERDAY.
BASED ON HOW ABOVE NORMAL THIS METEOROLOGICAL SUMMER HAS BEEN SO
FAR, WE HAVE OPTED TO KEEP MAX TEMPS TOWARD THE WARMER END OF THE
ENSEMBLE MEMBERS THROUGHOUT THE LONG TERM. REGARDLESS AFTER A HOT
AND HUMID TUESDAY, LOWER TEMPERATURES ARE IN STORE, ESPECIALLY AT
NIGHT, FOR THE REST OF THE LONG TERM PERIOD.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF THIS AFTERNOON...TAFS POSTED WILL UPDATE FOR BEST CHANCE OF
STRONGEST WIND AND IFR CONDS REMAINDER THIS AFTERNOON.

SEVERE THUNDERSTORM WATCH NUMBER 610 THROUGH 01Z FOR THE ENTIRE
PHILADELPHIA TAF AREA.

SHOWERS/THUNDERSTORMS...WILL SHIFT THEIR 19Z CONCENTRATED ENERGY
FROM E PA...WESTERN AND CENTRAL NJ INTO DE/MD AND SE NJ BY 00Z.

SEVERAL STORMS ARE EXPECTED TO PRODUCE BRIEF IFR/LIFR CONDS IN 1/2SM
+T+SHRA WLY G50 KT WITH SREF RELATIVELY HIGH PROBS FOR SVR/SUPERCELLS
AND POSSIBLY A TOR IN OUR CWA THIS AFTN. WHETHER THEY GO OVER THE
TAF LOCATIONS IS UNKNOWN.

TONIGHT...MVFR OR IFR CIGS SPREAD S BEHIND THE FRONT WITH HEAVY
CONVECTION BECOMING CONCENTRATED FROM KPHL-KACY SOUTHWARD AND
EVENTUALLY DRIFTING OFFSHORE TOWARD 07Z.

OUTLOOK...
SATURDAY AFTER 12Z...ANY IFR STRATUS ALONG AND SOUTH OF A KILG-
KACY LINE THROUGH ABOUT 1400 UTC. AFTER THE SURFACE LOW PULLS
AWAY...THE LOW LEVEL INVERSION SHOULD BREAK...AND VFR CONDITIONS
ARE EXPECTED EVERYWHERE FOR THE REMAINDER OF THE DAY. CONVECTIVE
TEMPERATURES COULD BE MET IN THE AFTERNOON...WHICH SHOULD RESULT
IN SCATTERED CUMULUS. HOWEVER...INCREASING STABILITY SHOULD
LIMITED ANY CONVECTIVE POTENTIAL.

SAT NIGHT AND SUNDAY...WEAK HIGH PRESSURE BUILDING INTO THE REGION
SHOULD RESULT IN VFR CONDITIONS.

SUN NIGHT...VFR TO START BUT WAA MVFR CIGS MAY DEVELOP IN E PA LATE.

MONDAY...WARM AIR ADVECTION AHEAD OF A FRONTAL BOUNDARY COULD RESULT
IN SCATTERED THUNDERSTORMS LATE MONDAY OR MONDAY NIGHT...BUT
OVERALL VFR CONDITIONS ARE EXPECTED. MVFR FOG IS POSSIBLE EARLY
TUESDAY.

TUESDAY...MVFR FOG POSSIBLE EARLY OTHERWISE VFR WITH A CHANCE OF TSTMS
AND ASSOCIATED LOWER CONDITIONS.

&&

.MARINE...
NO MARINE HEADLINES EXCEPT THE SEVERE THUNDERSTORM WATCH 610
THROUGH 01Z.

A FEW S GUSTS 20-25 KTS IN DEL BAY AT 19Z BUT NO ISSUANCE OF SCA
ATTM. SEAS OF 5 FT TONIGHT AT 4409 MAY GRAZE OUR DEL WATERS BUT FOR
NOW CONSERVATIVE APPROACHING DUE TO WAVE GENERATION THERE ON SSW
WIND. ASIDE FROM CONVECTIVE GUSTS TONIGHT...THERE MAY BE SOME FOG
LATER ON WHICH IS NOT YET ACCOUNTED FOR IN THE GRIDS.

THIS WEEKEND LIGHT WIND WITH AFTERNOON SEA BREEZES POSSIBLE.

THE RETURN FLOW AROUND THE HIGH COULD RESULT IN WINDS AND SEAS
INCREASING MONDAY INTO TUESDAY. THERE IS A CHANCE FOR WINDS TO
GUST TO 25 KNOTS DURING THIS TIME...BUT CONFIDENCE IN THIS IS LOW
FOR NOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR PAZ054-055-
     060>062-067>071.
NJ...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR NJZ001-007>010-
     012>027.
DE...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...DRAG/O'HARA 523P
NEAR TERM...DRAG/O'HARA 523P
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG
MARINE...DRAG
EQUIPMENT...
Hazardous weather outlook, Jul 8, 5:27 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT FRI JUL 8 2011

NJZ001-007-008-PAZ054-055-060>062-092130-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
527 PM EDT FRI JUL 8 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
092130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
527 PM EDT FRI JUL 8 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-092130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
527 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 8, 3:35 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT FRI JUL 8 2011

NJZ009-PAZ060>062-067>069-082030-
BERKS PA-BUCKS PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-
NORTHAMPTON PA-
335 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...
HUNTERDON...LEHIGH...MONTGOMERY AND NORTHAMPTON COUNTIES...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS ACROSS SOUTHEASTERN PENNSYLVANIA. THESE STORMS
ARE MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORM WILL PRODUCE SMALL HAIL.

LAT...LON 4056 7567 4054 7506 4025 7527 4022 7568

FORECASTER:
Local storm report, Jul 8, 3:42 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N  74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

&&

EVENT NUMBER PHI1100374

MEOLA
Special weather statement, Jul 8, 4:17 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT FRI JUL 8 2011

DEZ001>004-MDZ008-012-015-019-020-082145-
CAROLINE MD-CECIL MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-
KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD-
417 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3846 7570 3867 7576 3869 7590 3856 7605
      3871 7630 3887 7625 3882 7621 3883 7620
      3891 7631 3905 7630 3900 7618 3916 7628
      3951 7599 3972 7623 3972 7577 3920 7538
      3893 7530 3879 7508 3845 7504

FORECASTER: MEOLA
Local storm report, Jul 8, 4:19 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N  74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N  74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY
            DAMAGE.

&&

EVENT NUMBER PHI1100374 PHI1100375

MEOLA
Local storm report, Jul 8, 4:54 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N 74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0333 PM     HEAVY RAIN       DREXEL HILL             39.95N 75.30W
07/08/2011  M1.54 INCH       DELAWARE           PA   TRAINED SPOTTER

            1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.

0345 PM     HEAVY RAIN       PENNSAUKEN TWP          39.97N 75.05W
07/08/2011  M1.75 INCH       CAMDEN             NJ   TRAINED SPOTTER

            1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N 74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.

0430 PM     HEAVY RAIN       FRANKLIN TWP            40.48N 74.54W
07/08/2011  M1.76 INCH       SOMERSET           NJ   MESONET

            1.76 INCHES FELL IN 55 MINUTES.

&&

MEOLA
Local storm report, Jul 8, 5:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N 74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0333 PM     HEAVY RAIN       DREXEL HILL             39.95N 75.30W
07/08/2011  M1.54 INCH       DELAWARE           PA   TRAINED SPOTTER

            1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.

0345 PM     HEAVY RAIN       PENNSAUKEN TWP          39.97N 75.05W
07/08/2011  M1.75 INCH       CAMDEN             NJ   TRAINED SPOTTER

            1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N 74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.

0430 PM     HEAVY RAIN       FRANKLIN TWP            40.48N 74.54W
07/08/2011  M1.76 INCH       SOMERSET           NJ   MESONET

            1.76 INCHES FELL IN 55 MINUTES.

0500 PM     FLASH FLOOD      MORRISTOWN              40.79N 74.48W
07/08/2011                   MORRIS             NJ   911 CALL CENTER

            I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.

&&

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:56 PM EDTSpecial Weather StatementPHICarbon94 min
Jul 7, 9:10 PM EDTSevere Thunderstorm WarningPHICarbon67 min
Jul 7, 9:47 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Northampton73 min
Jul 7, 10:55 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton28 min
Jul 8, 2:40 AM EDTSpecial Weather StatementPHIBerks65 min
Jul 8, 3:58 AM EDTFlash Flood WatchPHIBerks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more19 hr
Jul 8, 12:56 PM EDTSpecial Weather StatementPHIPhiladelphia64 min
Jul 8, 2:12 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia93 min
Jul 8, 2:23 PM EDTSpecial Weather StatementPHIMonroe, Northampton82 min
Jul 8, 2:25 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia7 hr
Jul 8, 2:48 PM EDTSevere Thunderstorm WarningPHIMonroe57 min
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningPHIBucks54 min
Jul 8, 2:56 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery3 hr
Jul 8, 3:35 PM EDTSpecial Weather StatementPHIMontgomery55 min
Jul 8, 3:40 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more76 min
Jul 8, 3:45 PM EDTFlash Flood WarningPHIPhiladelphia3 hr
Jul 8, 4:18 PM EDTFlash Flood WarningPHIMonroe2 hr
Jul 8, 4:29 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jul 8, 5:44 PM EDTFlash Flood WarningPHIDelaware, Philadelphia3 hr
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland80 min
Jul 7, 8:42 PM EDTSpecial Marine WarningPHI2 hr
Jul 7, 10:07 PM EDTSpecial Weather StatementPHICape May53 min
Jul 8, 4:34 AM EDTSpecial Weather StatementPHIHunterdon56 min
Jul 8, 12:03 PM EDTSpecial Weather StatementPHIAtlantic57 min
Jul 8, 3:03 PM EDTSpecial Weather StatementPHIMercer57 min
Jul 8, 3:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset66 min
Jul 8, 3:33 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset3 hr
Jul 8, 3:48 PM EDTFlash Flood WarningPHICamden3 hr
Jul 8, 3:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren69 min
Jul 8, 4:10 PM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Jul 8, 4:42 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren78 min
Jul 8, 4:50 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden70 min
Jul 8, 5:03 PM EDTFlash Flood WarningPHISussex117 min
Jul 8, 5:03 PM EDTTornado WarningPHIAtlantic, Burlington, Camden27 min
Jul 8, 6:32 PM EDTSpecial Marine WarningPHI58 min
Jul 8, 7:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean77 min
Jul 8, 7:24 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean3 hr
Jul 8, 7:26 PM EDTSpecial Marine WarningPHI64 min
Jul 8, 7:50 PM EDTSpecial Marine WarningPHI55 min

Nearby

Areal Flood Advisories in New Jersey, 2011Areal Flood Advisories in Pennsylvania, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.